# SDR R61A201508050515

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 5,547 hours, 3,804 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Feed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED A FUEL FEED 1 FAULT ADVISORY MESSAGE DURING CRUISE FLIGHT.  THE CREW FOLLOWED THE QRH AND RECEIVED AN ENGINE FUEL LOW PRESSURE CAUTION MESSAGE ON THE EICAS ON DESCENT. THE CREW DECLARED AN EMERGENCY.  THE ACFT LANDED AT ITS INTENDED DESTINATION WITH WITHOUT FURTHER INCIDENT. MAINTENANANCE PERFORMED ENGINE RUNS AND OPS CHECKS WITH NO DEFECTS NOTED AND THE ACFT WAS RETURNED TO SERVICE.
